# SDR ASAA2014022106943

- Difficulty date: February 21, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 15,310 hours, 4,585 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 90195002
- Part serial: 5255
- Condition: Faulty
- Location: Fire Detector
- Part time: 15,310 hours, 4,585 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRE DETECTOR INOPERATIVE LIGHT ILLUMINATED AFTER APU STARTED AND STABLE.  ACFT GROUNDED.  FOUND ENGINE & APU FIRE DETECTION MODULE M279 FAULTY.  FOUND APU TAILPIPE OVERHEAT DETECTOR WITH HIGH RESISTANCE, 150 KOHMS.  R & R M279 & APU TAILPIPE OVERHEAT DETECTOR M1925, IAW W/D 26-11-31 & MM'S 26-15-01 & 26-10-01.  FIRE DETECTION OPS CHECKED NORMAL IAW MM'S 26-15-00 & 26-11-00.
